Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Spotting after using Unwanted kit to terminate pregnancy. Has abortion started?

I used unwanted kit (miferpristone& misoprotosol) 3 days back to terminate my early pregnancy , and I noticed very minute bleeding since yesterday jus like spotting,could nay one suggest me is this a right sign that the process of abortion started ..please suggest..I am worried.My last period first day was 26th september .
Asked On : Sat, 10 Nov 2012
Answers:  2 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
HI,Thanks for your have to take t.MIFEPRISTONE TAB ,then 48hrs later 4 tab of t.misoprostol which bring abortion if you are within 7to 8 wks of pregnancy.if you dont take tab according to this regimen chances of incomplete abortion,and continuation of pregnancy is consult your gynaecologist for ultrasound pelvis and surgical method of abortion which you need here to terminate your pregnancy.Take care.
Answered: Sun, 11 Nov 2012
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013
Thanks for the query.

Yes, possibly the bleeding could be the sign of starting of the abortion process.
Usually after completing the total tablet of the kits within 12 hours the spotting can be expected and the process will complete in 48 hours usually.
I hope you took the tablet only after confirming the intrauterine pregnancy and excluding the ectopic pregnancy.
You wait for one more day possibly by that time the bleeding will increase and products of conception will come out.
If even after 24 hours only spotting continues better to consult gynecologist once to get examined and to take opinion.
Take care.

Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor